# SDR P5CA2021071400264

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPT AND IN FLT R BLEED OFF EICAS MSG INTERMITTANT FOR PROLONGED PERIODS. COMPLETED W/ QRH. REPEAT WRITE UP. SEE LP 1461467( REF MEL 21-51-01-01 OPERATION STEP 5, FAULT MSG NML. NO MX ACTION REQUIRED. )
